# SDR ASOA2015040212531

- Difficulty date: March 13, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 29,824 hours, 26,919 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATIONS NOTED AT BL 0.0 BETWEEN WL 128 TO WL 134 APPROX 5" IN LENGTH 50 PERCENT FSH. FAILED NDT INSPECTION.  COMPLIED WITH REO 601R-53-61-5456, REV, DATED 2015/03/17 IN IT'S ENTIRETY.  COMPLIED WITH EC/TC REO 601R-53-61-1285 AND GREO 601R-53-61-1285, REV D DATED 10/31/2011 AS WRITTEN.  REO 601R-53-61-5456, REV HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.
